# SDR C7WA200400065

- Difficulty date: November 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 737231
- Aircraft serial: 21630
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350T
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN, UNABLE TO PRESSURIZE IN FLIGHT.  ATTEMPTED TO CONTROL CABIN MANUALLY WITH FULL INCREASE PRESSURE, NO HELP.  RESECURED LOOSE DUCT AT LT MIX VALVE.  OPS CHECK GOOD ON THE GROUND IAW MM 21-10-05.
